# SDR AALA201912029011

- Difficulty date: November 29, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 51,851 hours, 25,542 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 791C000001
- Part serial: AA21444
- Condition: Unreliable
- Location: Lt Wing Flaps
- Part time: 51,851 hours, 25,542 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS FLAP JAM GOING FROM 1 TO 2 FLT CONT FLAP FAULT ECAM . QRH PROCEDURE CLEARED CLEARED FAULT PASSENGER'S REPORTED LEFT FLAP VIBRATING VIOLENTLY. MAINTENANCE ACCOMPLISHED TSM 27-51-00-810-810-A, FOUND #1 L/H ROTARY ACTUATOR TORQUE LIMITER TRIPPED. REMOVED AND REPLACED LEFT FLAP #1 ROTARY ACTUATOR IAW JOB CARD 26L00027004. ACCOMPLISHED OPS CHECK OF FLAP SYSTEM IAW AMM 27-54-00. SYSTEM CHECKS GOOD FLAP MOVES SMOOTHLY.
